# SDR AALA20040990

- Difficulty date: September 21, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Engine: Pwa JT8D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT ON INITIAL CLIMBOUT SHORTLY AFTER AIRFOIL ANTI ICE TURNED ON, RIGHT ENGINE FAILED OR WENT TO IDLE POWER.  RIGHT ENGINE STARTED TO PROVIDE NORMAL POWER AFTER 1 AND ONE HALF TO TWO MINUTES.  RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  REPLACED RIGHT ENGINE FUEL PUMP AND FUEL CONTROL.  TRIMMED ENGINES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
